Psycho-Babble Medication Thread 879382

Shown: posts 1 to 6 of 6. This is the beginning of the thread.

 

It's been a while...droppin by...

Posted by rjlockhart04-08 on February 11, 2009, at 1:40:28

loggin in...

I was on the net, looking up side effects, on 80mg of Prozac. And something is diffrent....it causes pupil dialation bad...

2nd...Prozac is a serotonin reptake med, why would it create confusion, or anxiety. It's stimulating...somewhat on the mood. It gives a feeling "fullness" which i always have lacked, also a mild euphoria...sometimes. It's not worth talking about.

I also.....i split, the abuse that i saw, i didnt understand...i'm numb, the brain protects, "quarantines" bad sectors that have been damaged, but i believe, if the mind knows it will heal itself, it will. This is from 7 years built...and a couple months ago....i went through multiple breakdowns in room, yet my mother walks in and starts more choas, my stepdad......dont ask. I just wished, they where not devious, lied, and locked me in my room, never will i forget that. And if anyone see's this, just think about it.

Also Halcion......0025mg? for sleep iniciation?

Thanks.....

 

Re: It's been a while...droppin by... rjlockhart04-08

Posted by Phillipa on February 11, 2009, at 10:33:14

In reply to It's been a while...droppin by..., posted by rjlockhart04-08 on February 11, 2009, at 1:40:28

Good to see you are you doing better? Working still? Miss you. Phillipa

 

Re: It's been a while...droppin by...

Posted by rjlockhart04-08 on February 11, 2009, at 22:30:38

In reply to Re: It's been a while...droppin by... rjlockhart04-08, posted by Phillipa on February 11, 2009, at 10:33:14

Alot stuff has happened, and i forgot all my writings, not all but, i cannot belive i wrote so much from 2004-now memory loss, what is this website at first? had to think.

peac>
M

 

Re: It's been a while...droppin by...

Posted by rjlockhart04-08 on February 11, 2009, at 22:34:55

In reply to Re: It's been a while...droppin by... rjlockhart04-08, posted by Phillipa on February 11, 2009, at 10:33:14

Well,

Listen...how are things going? Luvox...and stuff.

Someone very close that i love, is going through a rough time in life. If you know anything about kidney transplants, let's put them up.

I know i havent posted in while, actually a long time....but this person, you know..i love very much. After losing my grandmother, i could not take it.

But in general, please, Phillpa can you get some stuff on Kidney transplant.

rj

 

Re: It's been a while...droppin by... rjlockhart04-08

Posted by 10derHeart on February 11, 2009, at 23:45:06

In reply to Re: It's been a while...droppin by..., posted by rjlockhart04-08 on February 11, 2009, at 22:34:55

rj,

So glad to see you back here. It sounds like you are having a rough time right now. I know how scary and crazy things can get when someone has serious medical problems :-( God bless you, and I will pray for you and the person close to you.

If you and others could, though, if you do this:

>If you know anything about kidney transplants, let's put them up.
>please, Phillpa can you get some stuff on Kidney transplant.

...please start a new thread over on Social or Health. Either board would be okay. If you worry posters from here or from Social, won't go to another board, you can post a short post here with a link, telling them where to read....

I'd appreciate it. Thanks.

you take care and let us know how things go - many people here know and care about you...

- 10derHeart

 

Re: It's been a while...droppin by... rjlockhart04-08

Posted by Phillipa on February 12, 2009, at 18:34:36

In reply to Re: It's been a while...droppin by..., posted by rjlockhart04-08 on February 11, 2009, at 22:34:55

RJ what do you want to know about kidney transplants. Did you lose my address? If your's is the same can send something to you. And then you can me the person but have an idea. Love Phillipa ps did you post on health?


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.